# SDR ASAA2015120514116

- Difficulty date: December 5, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 33,643 hours, 10,002 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Condition: Faulted
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78273000, FOUND ECONOMIC FAULT 77-20861 BOTTOM LT EGT SIGNAL IS OUT OF RANGE NR 1 ENGINE.  ACFT GROUNDED.  CLEANED EGT HARNESS AND INSPECTED IAW FIM 77-21, TASK 803 BOTTOM LT EGT SIGNAL IS OUT OF RANGE-FAULT ISOLATION. ELECTRONIC ENGINE CONTROL TEST, PASSED. T49.5 SECTOR INDICATIONS PRE-CLEANING: 1-129.00, 2-90.87, 3-95.62, 4-137.62.  POST CLEANING: 1-40.37, 2-21.37, 3-25.75, 4-40.62.  NO FAULTS.
